# SDR ASAA2019053029541

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 48,852 hours, 14,636 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJJ7050
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 55,283 hours, 20,208 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING #1 ENG START, AFTER START LEVER TO IDLE, NO LIGHT OFF NO INCREASE IN EGT, ABORTED START. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE L/H EXCITER BOX REF B737-800 AMM 74-11-01. PERFORMED SNAP CHECK, SNAP CHECK SUCCESSFUL REF AMM 74-00-00. ATTEMPTED TO START ENG #1 ON L IGNITION, ENGINE START NOT SUCCESSFUL. REMOVED AND REPLACED #1 ENGINE L/H IGNITION LEAD REF AMM 74-21-01. PERFORMED SNAP CHECK, SNAP CHECK SUCCESSFUL. ATTEMPTED TO START ENG #1 ON L IGNITION, ENGINE #1 START SUCCESSFUL.
